Alert archive / Mississippi / River Flood Warnings in 2026
River Flood Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 9, 2026, 8:04 PM CST for George County, Greene County, Mississippi. It took effect at Jan 11, 2026, 2:48 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2026, 8:04 PM CST (02:04 UTC)
- In effect from
- Jan 11, 2026, 2:48 AM CST
- Expired
- Jan 15, 2026, 8:31 AM CST
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 68 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chickasawhay River at Leakesville (LEKM6). The gauge peaked at 23.73 ft at Jan 13, 2026, 5:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02478500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
639
WGUS44 KMOB 100204
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
804 PM CST Fri Jan 9 2026
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-110215-
/O.NEW.KMOB.FL.W.0001.260111T0848Z-000000T0000Z/
/LEKM6.1.ER.260111T0848Z.260112T1200Z.000000T0000Z.NO/
804 PM CST Fri Jan 9 2026
...FLOOD WARNING IN EFFECT FROM LATE SATURDAY NIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From late Saturday night until further notice.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
At 22.0 feet, Flooding of lowlands continues and some roads in low
lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Friday the stage was 7.9 feet.
- Forecast...The river is expected to rise above flood stage
early Sunday morning and continue rising to a crest of 22.5
feet Monday morning.
- Flood stage is 20.0 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$11 follow-up statements
106
WGUS84 KMOB 101519
FLSMOB
Flood Statement
National Weather Service Mobile AL
919 AM CST Sat Jan 10 2026
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-111530-
/O.EXT.KMOB.FL.W.0001.260112T2000Z-000000T0000Z/
/LEKM6.1.ER.260112T2000Z.260115T1200Z.000000T0000Z.NO/
919 AM CST Sat Jan 10 2026
...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From Monday afternoon until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Saturday the stage was 8.1 feet.
- Forecast...The river is expected to rise above flood stage
early Monday afternoon and continue rising to 22.5 feet
Thursday morning. Additional rises are possible thereafter.
- Flood stage is 20.0 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
JP285
WGUS84 KMOB 110503
FLSMOB
Flood Statement
National Weather Service Mobile AL
1103 PM CST Sat Jan 10 2026
...The Flood Warning is extended for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-120515-
/O.EXT.KMOB.FL.W.0001.260111T0848Z-000000T0000Z/
/LEKM6.1.ER.260111T0848Z.260112T0600Z.000000T0000Z.NO/
1103 PM CST Sat Jan 10 2026
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...From late tonight until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 10:15 PM CST Saturday the stage was 18.0 feet.
- Forecast...The river will rise above flood stage just after
midnight tonight to 22.5 feet early Monday afternoon. It will
then fall early Tuesday afternoon. It will rise to 22.3 feet
early Wednesday afternoon. It will then fall again but remain
above flood stage.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$542
WGUS84 KMOB 111904
FLSMOB
Flood Statement
National Weather Service Mobile AL
104 PM CST Sun Jan 11 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-121915-
/O.CON.KMOB.FL.W.0001.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.260111T1203Z.260115T0600Z.000000T0000Z.NO/
104 PM CST Sun Jan 11 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 22 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 12:15 PM CST Sunday the stage was 20.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:15 PM CST Sunday was 20.9 feet.
- Forecast...The river will rise to 22.2 feet early tomorrow
afternoon. It will then fall Tuesday morning. It will rise to
23 feet early Thursday morning. It will then fall again but
remain above flood stage.
- Flood stage is 20 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$
BB409
WGUS84 KMOB 120241
FLSMOB
Flood Statement
National Weather Service Mobile AL
841 PM CST Sun Jan 11 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-130245-
/O.CON.KMOB.FL.W.0001.000000T0000Z-000000T0000Z/
/LEKM6.1.ER.260111T1203Z.260115T0600Z.000000T0000Z.NO/
841 PM CST Sun Jan 11 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until further notice.
* IMPACTS...At 22.0 feet, Flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Sunday the stage was 22.0 feet.
- Forecast...The river will rise to 22.5 feet Monday evening.
It will then fall Tuesday evening. It will rise to 23.0 feet
Thursday morning. It will then fall again but remain above
flood stage.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$612
WGUS84 KMOB 121518
FLSMOB
Flood Statement
National Weather Service Mobile AL
918 AM CST Mon Jan 12 2026
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-131530-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-260117T1200Z/
/LEKM6.1.ER.260111T1203Z.260113T0600Z.260117T0600Z.NO/
918 AM CST Mon Jan 12 2026
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until Saturday morning.
* IMPACTS...At 22.0 feet, flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Monday the stage was 22.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CST Monday was 22.9 feet.
- Forecast...The river is expected to rise to a crest of 23.5
feet just after midnight tonight. It will then fall below
flood stage early Saturday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$667
WGUS84 KMOB 130319
FLSMOB
Flood Statement
National Weather Service Mobile AL
919 PM CST Mon Jan 12 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-140330-
/O.CON.KMOB.FL.W.0001.000000T0000Z-260117T1200Z/
/LEKM6.1.ER.260111T1203Z.260113T0600Z.260117T0600Z.NO/
919 PM CST Mon Jan 12 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until Saturday morning.
* IMPACTS...At 22.0 feet, flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Monday the stage was 23.5 feet.
- Forecast...The river is expected to rise to a crest of 23.5
feet just after midnight tonight. It will then fall below
flood stage early Saturday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$858
WGUS84 KMOB 131541
FLSMOB
Flood Statement
National Weather Service Mobile AL
941 AM CST Tue Jan 13 2026
...The Flood Warning is extended for the following river in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-141545-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-260117T1851Z/
/LEKM6.1.ER.260111T1203Z.260113T1800Z.260117T1251Z.NO/
941 AM CST Tue Jan 13 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 22.0 feet, flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
At 26.0 feet, flooding at the highway bridge begins.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Tuesday the stage was 23.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CST Tuesday was 23.7 feet.
- Forecast...The river is expected to rise to a crest of 23.8
feet this afternoon. It will then fall below flood stage
Saturday morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$200
WGUS84 KMOB 140236
FLSMOB
Flood Statement
National Weather Service Mobile AL
836 PM CST Tue Jan 13 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-150245-
/O.CON.KMOB.FL.W.0001.000000T0000Z-260117T1851Z/
/LEKM6.1.ER.260111T1203Z.260114T0600Z.260117T1251Z.NO/
836 PM CST Tue Jan 13 2026
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until early Saturday afternoon.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
At 22.0 feet, Flooding of lowlands continues and some roads in low
lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 8:15 PM CST Tuesday the stage was 23.7 feet.
- Forecast...The river is expected to rise to a crest of 23.8
feet just after midnight tonight. The river will begin to
slowly fall on Wednesday and will fall below flood stage
Saturday morning.
- Flood stage is 20.0 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$475
WGUS84 KMOB 141545
FLSMOB
Flood Statement
National Weather Service Mobile AL
945 AM CST Wed Jan 14 2026
...The Flood Warning continues for the following river in
Mississippi...
Chickasawhay At Leakesville affecting George and Greene Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates occur.
&&
MSC039-041-151545-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-260116T1800Z/
/LEKM6.1.ER.260111T1203Z.260114T0145Z.260116T1200Z.NO/
945 AM CST Wed Jan 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until early Friday afternoon.
* IMPACTS...At 22.0 feet, flooding of lowlands continues and some
roads in low lying areas become cut off by high water.
At 26.0 feet, flooding at the highway bridge begins.
* ADDITIONAL DETAILS...
- At 9:15 AM CST Wednesday the stage was 23.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:15 AM CST Wednesday was 23.7 feet.
- Forecast...The river is expected to fall below flood stage
Friday morning and continue falling to 13.5 feet Monday
morning.
- Flood stage is 20.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$052
WGUS84 KMOB 150223
FLSMOB
Flood Statement
National Weather Service Mobile AL
823 PM CST Wed Jan 14 2026
...The Flood Warning continues for the following rivers in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
For the Chickasawhay River...including Waynesboro, Leakesville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov/mob. Click on
the Rivers and Lakes menu for forecasts and observations.
&&
MSC039-041-160230-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-260116T0520Z/
/LEKM6.1.ER.260111T1203Z.260114T0145Z.260115T2320Z.NO/
823 PM CST Wed Jan 14 2026
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Chickasawhay at Leakesville.
* WHEN...Until late tomorrow evening.
* IMPACTS...At 20.0 feet, Flooding of lowlands will occur.
At 22.0 feet, Flooding of lowlands continues and some roads in low
lying areas become cut off by high water.
* ADDITIONAL DETAILS...
- At 7:15 PM CST Wednesday the stage was 22.2 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 10.6 feet Monday
evening.
- Flood stage is 20.0 feet.
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$021
WGUS84 KMOB 151431
FLSMOB
Flood Statement
National Weather Service Mobile AL
831 AM CST Thu Jan 15 2026
...The Flood Warning is cancelled for the following river in
Mississippi...
Chickasawhay At Leakesville affecting Greene and George Counties.
MSC039-041-151545-
/O.CAN.KMOB.FL.W.0001.000000T0000Z-260115T1431Z/
/LEKM6.1.ER.260111T1203Z.260114T0145Z.260115T1318Z.NO/
831 AM CST Thu Jan 15 2026
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Chickasawhay At Leakesville.
* ADDITIONAL DETAILS...
- At 8:15 AM CST Thursday the stage was 19.8 feet.
- Forecast...The river is expected to fall to 11.2 feet Tuesday
morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3143 8857 3143 8846 3108 8854 3098 8873
3100 8875 3110 8858
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 9, 6:09 PM CST, 1 hour 55 minutes earlier. Its key messages:
- Issued at 609 PM CST Fri Jan 9 2026
- A Slight Risk of severe storms exists through tonight northwest of the I-65 corridor, with a Marginal Risk to the southeast. A Slight Risk of severe storms continues into Saturday, especially along and west of the I-65 corridor.
- Localized flash flooding will be possible through tonight northwest of the I-65 corridor.
- Strong northerly winds over the marine area Saturday night through Monday morning will create hazardous conditions for small craft.
Area forecast discussion, Jan 9, 6:09 PM CST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
609 PM CST Fri Jan 9 2026
...New AVIATION...
.KEY MESSAGES...
Issued at 609 PM CST Fri Jan 9 2026
- A Slight Risk of severe storms exists through tonight
northwest of the I-65 corridor, with a Marginal Risk to the
southeast. A Slight Risk of severe storms continues into
Saturday, especially along and west of the I-65 corridor.
- Localized flash flooding will be possible through tonight
northwest of the I-65 corridor.
- Strong northerly winds over the marine area Saturday night
through Monday morning will create hazardous conditions for
small craft.
&&
.DISCUSSION...
Issued at 209 PM CST Fri Jan 9 2026
We finalize our transition to a wetter pattern tonight into the
weekend as weak upper ridging over the northeast Gulf and Florida
gets pushed to the southeast as a strong shortwave approaches from
the west. At the surface, high pressure along the southeast coast
will shift eastward as surface trough/low pressure area across
southeast Texas/Louisiana lifts northeastward across the Lower
Mississippi River Valley tonight, and across the Tennessee/Ohio
River Valleys on Saturday. In response to this, low level winds
turn southwesterly, allowing for moisture below 700mb to increase
through tonight, with PWATs between 1.5 to 1.7 inches expected
area-wide by Saturday morning.
Severe Weather Potential...
Strong to severe thunderstorms remain possible through tonight
northwest of the I-65 corridor where a Slight Risk of severe
storms outlook area from SPC resides, with a Marginal Risk to the
southeast. A Marginal Risk of severe storms exists Saturday into
early afternoon across the entire area. Several things have
changed with model guidance the past 12 hours, with increasing
confidence on strong to severe storms associated with the
shortwave now expected to start very late this afternoon through
late evening over our far interior southeast MS and southwest AL
zones, with a lull in activity until around 3 AM Saturday. After 3
AM, we expect the final push of two lines of convection to slowly
advance across the forecast area throughout the day Saturday as a
strong cold front approaches from the northwest. The environment
in the vicinity of this convection will have moderate MLCAPE
values up to around 800-1,000j/kg, sfc-3km SRH values as high as
250 m2/s2, and sfc-6km Bulk Shear as high as 50kts. if the right
sequence of these features come into phase, it could serve as a
focus for discrete thunderstorm development with the first line of
convection late tonight through Saturday, that could result in
localized damaging winds and a tornado or two. Given the rather
low rainfall rates expected, heavy rainfall and flooding outside
of local nuisance flooding seems rather unlikely at this point.
In the wake of the aforementioned cold front passing through our
area Saturday afternoon into early evening, a much cooler and
drier airmass moves into the area. Expect afternoon highs on
Sunday and Tuesday to top out in the middle 50s to lower 60s, with
the coldest day (Monday) only ranging from 50 to 55 degrees.
Overnight lows Sunday and Monday nights are expected to dip into
the upper 20s to lower 30s interior and middle 30's along the
coast. These temps are about 5 to 10 degrees below normal. High
and low temps then rebound to near climatological norms through
midweek before another strong cold passing through the area late
Wednesday night into Thursday brings a few showers and another
significant drop in temperatures.
Beach Forecast: A MODERATE rip current risk will continue through
Sunday afternoon, becoming LOW Sunday night into midweek. /22
&&
.AVIATION...
(00Z TAFS)
Issued at 609 PM CST Fri Jan 9 2026
Generally starting off with MVFR to VFR conditions across the
region early this evening, except near the western FL panhandle
coast, including KPNS where ceilings are down to LIFR thresholds.
Ceilings should gradually deteriorate to IFR over most of the
forecast area between 03-06Z this evening with patchy fog also
reducing visibility to MVFR to IFR thresholds overnight along the
coast, including the local TAF sites. Scattered to numerous
showers and thunderstorms will be most prevalent over areas along
and northwest of I-65 early this evening before coverage expands
eastward across the region late tonight into Saturday morning.
&&
.MARINE...
Issued at 209 PM CST Fri Jan 9 2026
A Small Craft Advisory has been issued for our entire marine area
starting at 9 PM Saturday in the wake of strong cold front. Gusts
to gale force will be possible offshore Saturday night through
Sunday night. This advisory is set to expire for all bays and the
Mississippi Sound at noon Sunday, and for the Gulf waters at 9 AM
Monday as the strong northerly winds diminish. Patchy dense marine
fog is possible tonight through Saturday morning over all bays,
sounds, and near shore Gulf waters. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 66 74 44 58 / 70 90 10 0
Pensacola 67 74 49 59 / 40 80 30 0
Destin 65 73 50 60 / 20 70 50 0
Evergreen 65 76 43 57 / 60 90 20 0
Waynesboro 63 71 41 55 / 90 90 10 0
Camden 63 73 41 53 / 90 90 10 0
Crestview 65 77 46 60 / 30 80 40 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 9 PM Saturday to noon CST Sunday for
GMZ630>636.
Small Craft Advisory from 9 PM Saturday to 9 AM CST Monday for
GMZ650-655-670-675.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 6:15 PM CST | Flash Flood Warning | MOB | Perry, Wayne | 3 hr |
| Jan 9, 10:53 PM CST | Special Weather Statement | MOB | Perry | 37 min |
| Jan 10, 6:53 AM CST | Areal Flood Advisory | MOB | Wayne | 3 hr |
| Jan 10, 9:08 AM CST | River Flood Warning | MOB | George, Greene, Perry | 6 days |
Nearby
River Flood Warnings in Mississippi, 2026Every river flood warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.